I am finally feeling the side effects from Clomid. Not that i’ve been waiting or wanting it but it finally hit me today.
I’m usually cold and i can survive quite long without the fan on, so surprise surprise today, right after the heavy downpour, i was complaining of the heat and the husband told me it’s cold! Now this man is a polar bear. Jarang sekali dia cakap cuaca sejuk. I checked his forehead and yup, he’s not sweating! So why the hell am i having hot flashes, if it’s not cos of Clomid kan?
In the afternoon, i was annoyed for some reason (i really don’t know why cos i work from home, i don’t have colleagues to annoy me, but i feel very annoyed, macam serba tak kena) And then, my daddy had to call me of all the times. I nearly snapped at him just now. Nearly lah. I sensed the annoyance creeping out of me as i speak to him but wa maintain je ah beb. Ni kalau ter-snap kat bapak sendiri, mau dia datang rumah bawak hanger nanti. 😦
Today, i didn’t feel like working at all. Malas semacam. Tengok email & whatsapp pun macam malas nak reply. So yeah, if you have whatsapp / email me, i’ll try get back to you soon ok. I’m having bad day today.
I read somewhere Clomid will take at least 6 – 8 weeks to vacate from our system.
apa buat kat dalam lama2?
on a random note, i hate it when people tried to make a joke out of this. Like what my ex-boss ever told me in passing
“Aiyah, pregnant easy lah. U just have sex during ovulation then pregnant lor.”
ok dah finish ranting. i shall go hide myself now before i kill someone.
10 thoughts on “taking effect”
That’s cute babe , i am on some medication as well , treating the PCOS / Regulating my menses and ovulation , currently i am metformin and damn the medication making me nausea and gagging every after meal like one pregnant women . hahahaha .. takpe lah kite susah skg jer …,insyallah ade hikmah nye .
yes yes insyaallah babe!
Do u have to take metformin daily? or just over a period of time?
Daily , 1500 mg per day . Medication is given for 3 months till the next blood test again . That was given by the endocrinologist , see lah if the gynae wanna add any more meds when i’m up for review next week ., been on met for 5 days and my menses came. I don’t even remember when was the last time i had once in a month menses sey ..
good luck babe!
we can do it! heheheh
Dyan!!! I feel you *hugs* it’ll get better soon 🙂 rest well tau 🙂
i’m resting too much sometimes. melampau. hahaha
Unrelated, but loving the colour palette in this blog 🙂
hahahah thanks babe!
dah abis hiding ker blom? hehehyeah man i remember the feeling of nak muntah2 just by taking the pills. me no likey! hopefully it’ll have a better effect on you. For me, the higher the dosage tak load pun… meh! -_-
hahahha blom. masih in hiding. hahah
so far i blom muntah2 but im spotting mid-cycle but i’ve read it’s normal. heh